# SDR HEEA0011402

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Element
- Part number: 806966
- Condition: Contamination
- Location: Hyd Sys
- Part time: 401 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CONTAMINATION. PART SCRAPPED LOCALLY.
